# SDR YENA20150911418

- Difficulty date: September 11, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N294JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000185
- Aircraft time: 21,220 hours, 12,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 003628
- Condition: Inoperative
- Location: Emergency Light
- Part time: 18,192 hours, 10,960 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, WHILE PERFORMING EMERGENCY.  POWER UNITS FUNCTIONAL TEST FAILED.   R & R BATTERY PACK & FUNCTION TEST IAW AMM 33-50-01.
